Jean-Michel Coron
Jean-Michel Coron
Professeur de mathématiques, UPMC
Verified email at ann.jussieu.fr - Homepage
Title
Cited by
Cited by
Year
Control and nonlinearity
JM Coron
American Mathematical Soc., 2007
10042007
On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain
A Bahri, JM Coron
Communications on pure and applied mathematics 41 (3), 253-294, 1988
7721988
Global asymptotic stabilization for controllable systems without drift
JM Coron
Mathematics of Control, Signals and Systems 5 (3), 295-312, 1992
5631992
Harmonic maps with defects
H Brezis, JM Coron, EH Lieb
Communications in Mathematical Physics 107 (4), 649-705, 1986
5601986
A strict Lyapunov function for boundary control of hyperbolic systems of conservation laws
JM Coron, B d'Andrea-Novel, G Bastin
IEEE Transactions on Automatic control 52 (1), 2-11, 2007
3772007
Convergence of solutions of H-systems or how to blow bubbles
H Brezis, JM Coron
Archive for Rational Mechanics and Analysis 89 (1), 21-56, 1985
3351985
Multiple solutions of H‐systems and Rellich's conjecture
H Brezis, JM Coron
Communications on Pure and Applied Mathematics 37 (2), 149-187, 1984
3111984
The scalar-curvature problem on the standard three-dimensional sphere
A Bahri, JM Coron
Journal of Functional Analysis 95 (1), 106-172, 1991
2911991
Topologie et cas limite des injections de Sobolev
JM Coron
CR Acad. Sci. Paris Sér. I Math 299 (7), 209-212, 1984
2901984
Boundary feedback control in networks of open channels
J de Halleux, C Prieur, JM Coron, B d'Andréa-Novel, G Bastin
Automatica 39 (8), 1365-1376, 2003
2812003
Adding an integrator for the stabilization problem
JM Coron, L Praly
Systems & Control Letters 17 (2), 89-104, 1991
2751991
Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz
H Brézis, JM Coron, L Nirenberg
Communications on pure and applied mathematics 33 (5), 667-684, 1980
2511980
Dissipative boundary conditions for one-dimensional nonlinear hyperbolic systems
JM Coron, G Bastin, B d'Andréa-Novel
SIAM Journal on Control and Optimization 47 (3), 1460-1498, 2008
2372008
Symmetric decreasing rearrangement is sometimes continuous
FJ Almgren Jr, EH Lieb
Journal of the American Mathematical Society, 683-773, 1989
2371989
On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions
JM Coron
ESAIM: Control, Optimisation and Calculus of Variations 1, 35-75, 1996
2321996
Stability and boundary stabilization of 1-d hyperbolic systems
G Bastin, JM Coron
Springer International Publishing, 2016
2212016
Local Exponential Stabilization of a Quasilinear Hyperbolic System Using Backstepping
JM Coron, R Vazquez, M Krstic, G Bastin
SIAM Journal on Control and Optimization 51 (3), 2005-2035, 2013
2082013
A relation between continuous time-varying and discontinuous feedback stabilization
JM Coron, L Rosier
J. Math. Syst., Estimation, Control 4, 67-84, 1994
2051994
On the controllability of 2-D incompressible perfect fluids
JM Coron
Journal de mathématiques pures et appliquées 75 (2), 155, 1996
1861996
Controllability of a quantum particle in a moving potential well
K Beauchard, JM Coron
1662006
The system can't perform the operation now. Try again later.
Articles 1–20